|T cell=4 VL 500K off meds age=53
Jan 15, 2010
Iam 53 diag 11 years ago. Been off meds last three years am at 4 and 500k. Just recovering from PCP everyone says get back on meds my concern is though I feel tired all in all not so physically ill, I remember when on meds how lousy I felt ( changed several times ) so now at 53 not in good health ( smoked and drank just lead a hedonistic life) I am sure you will say take meds but they will not give me an energy boost or increase my strength the exact opposit I will suffer from the side effects and if I make it a while and T's go up a bit then there is potential IRS. So is pallative care something I should be looking at more . It is easy to treat a 26 year healthy individual with T's above a few hundred but a person like me who even if no AIDS would be looking at the ravages of bad life and potential heart,lung etc disease. I want to not suffer the side effects for nothing can still get infections. Sorry just needed to talk. Also where I live there are no ID Dr's for less then 60 miles I got fortunate to have an apt with Health Dept next week that has a ID dr in their clinic. WOW thought this would be short sorry. Thanks Allan Gainesville Ga
Response from Dr. Frascino
Allan, why do you think treating your HIV/AIDS won't give you an energy boost and increase your strength? That's exactly what treatment is designed to accomplish: Make you better, not worse, frevinsakes!
You seem to be repeatedly asking my permission to give up and die. Allan, you don't need my permission for that. I've already given you my advice. My assessment and recommendations have not changed. I have no way of knowing if you will respond to antiretroviral treatment. There is an excellent chance you could indeed significantly improve (including your energy and strength). IRS is rare and treatable. What I do know is that if you choose to give up and forgo treatment, you will die. The alternatives are clear; the choice is yours. I know which one I would choose.
HIV + received live H1N1 Flumist vaccine in error
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.